Oscillation of nonlinear impulsive partial difference equations with continuous variables

2012-01-01
Agarwal, R. P.
KARAKOÇ, FATMA
Zafer, Ağacık
By employing a difference inequality without impulses, we establish several sufficient conditions for the oscillation of solutions of a class of nonlinear impulsive partial difference equations with continuous variables.

Citation Formats
R. P. Agarwal, F. KARAKOÇ, and A. Zafer, “Oscillation of nonlinear impulsive partial difference equations with continuous variables,” JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, vol. 18, no. 6, pp. 1101–1114, 2012, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/56687.